Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Black mark around eyes, permanent spot on skin, sulphur, burefan allergy. Treatment options?

since 7years iwas having black mark around my eyes after applying so many creams and tablets the spot is permanent on my skin and at time i thougt that is going to spread on my other parts of my body also i found black spot hand and face also iam having allergy of sulphur ,burefan also can you please suggest me the right medicine iwill highly obliged to you plrase give me best skin tube and medicine
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
SOME MEDICINES YOU HAVE TO NO USE
SULPA,PARACETAMOL,BRUFEN,CALCIUM VITAMINS MULTI VITAMINS,DISPRIN ASPIRIN
NO USE OF MUSTARD COCONUT WALNUT GROUNDNUT ALMONDS AND SOYA OILS
USE OLIVE FOR APPLICATION AND EATING
NO USE OF MILK AND NUT CONTAINING OINTMENTS CREAMS SOAPS SHAMPOO
AVOID MILK AND DIARY FOR 3 MONTHS
USE CLINDAC A GEL MORNING EVENING
YOU CAN ADD MOMETASONE LITTLE AT NIGHT AFTER ONE OR 2 DAYS
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor